# SDR 03FDEA01650

- Difficulty date: September 26, 2003
- Submitted: October 2, 2003
- Operation: Air carrier
- Aircraft: N221FE
- Make and model: Boeing 727-200
- Aircraft serial: 20932
- Aircraft time: 51,261 hours, 32,988 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION / GOUGE ON FLOORBEAM BS 277, LBL 14 - LBL 10, WL 208.      REPAIRED FLOORBEAM BS 277, LBL 10-14 PER EA 7-5310-54991.
